SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

Parkinson Hastalığı Olan Hastalarda Total Diz Artroplastisi Sonrası Postoperatif İnstabilitenin Tedavisi.

Treatment of Postoperative Instability Following Total Knee Arthroplasty in Patients With Parkinson's Disease.

Makine çevirisi · Editoryal inceleme bekliyor

Arthroplast Today · 2023-12-28

DOI: 10.1016/j.artd.2023.101273PMID: 38229869

Open accessreview-article; Review; Journal ArticleKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

Acute postoperative posterior total knee arthroplasty (TKA) dislocation is rare in primary surgery but has been associated with Parkinson's disease (PD). We present a 77-year-old woman with knee arthritis and PD who sustained an acute, recurrent TKA posterior dislocation, recalcitrant to polyethylene upsizing. Transient stability was obtained for a period of 1 year after postoperative hamstring injection with botulinum toxin A and short-term immobilization. Spontaneous instability recurred after 1 year, and stability was obtained with revision to a more constrained construct and has been monitored over a period of 2 years. This is the first report demonstrating the use of botulinum toxin A for acute posterior TKA instability associated with PD. We endorse the necessity of increased constraint to maintain long-term stability in patients with Parkinson's disease.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.